Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emu

smoothbeam AND accutane

so i'm going to have some smoothbeam treatments for scarring. i have two set up - one for mid october, one for a month later. the woman @ my dr's office did two test spots and i see a teensy bit of improvement, plus they're only $100 so i'm quite excited . . .

but i am also considering going back on a LOW LOW dosage of accutane for my current acne. i've had hideous experiences w/ it in the past, but i was also on a very high dose....so while i'm wary, i am also sick of this acne.

so i have 2 questions.

1. can the smoothbeam and accutane overlap? wasn't really thinking about accutane when i talked to the dr. so i didn't ask and don't want to pay to go back just to ask one question.

2. who has had GOOD experiences w/ low dosages of accutane? side effects??

Share this post


Link to post
Share on other sites

You need to ask your Doctor, but when in doubt avoid combining anything with Accutane that could be considered harsh in any way. The skin can be extremely fragile while on Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×